# SDR AWXA0001338

- Difficulty date: February 14, 2001
- Submitted: March 12, 2001
- Operation: Air carrier
- Aircraft: N181AW
- Make and model: Boeing 737277
- Aircraft serial: 22648
- Aircraft time: 58,058 hours, 48,149 cycles
- Engine: Pwa JT8D15
- Engine time: 29,847 hours, 26,832 cycles
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Packing
- Part number: MS9388151
- Condition: Broken
- Location: Oil Pump
- Component: Oil Pump
- Component part number: 734340
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A, E

## Discrepancy

IN PHX OIL PUMP WAS REPLACED.  UPON REMOVAL THE CENTER O-RING WAS FOUND TO BE BROKEN.  THE OTHER 2 WERE OK.  PUMP WAS REPLACED THOUGH IT APPEARED TO BE NORMAL.
